×

Initial-boundary value problem for fractional partial differential equations of higher order. (English) Zbl 1246.35201

Summary: The initial-boundary value problem for partial differential equations of higher-order involving the Caputo fractional derivative is studied. Theorems on existence and uniqueness of a solution and its continuous dependence on the initial data and on the right-hand side of the equation are established.

MSC:

35R11 Fractional partial differential equations
35A01 Existence problems for PDEs: global existence, local existence, non-existence
35A02 Uniqueness problems for PDEs: global uniqueness, local uniqueness, non-uniqueness
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] R. L. Bagley and P. J. Torvik, “A theoretical basis for the application of fractional calculus to viscoelasticity,” Journal of Rheology, vol. 27, no. 3, pp. 201-210, 1983. · Zbl 0515.76012 · doi:10.1122/1.549724
[2] G. Sorrentinos, “Fractional derivative linear models for describing the viscoelastic dynamic behavior of polymeric beams,” in Proceedings of IMAS, Saint Louis, Mo, USA, 2006. · Zbl 0515.76012 · doi:10.1122/1.549724
[3] G. Sorrentinos, “Analytic modeling and experimental identi?cation of viscoelastic mechanical systems,” in Advances in Fractional Calculus, J. Sabatier, O. P. Agrawal, and J. A Tenreiro Machado, Eds., pp. 403-416, Springer, 2007. · Zbl 1350.74004 · doi:10.1007/978-1-4020-6042-7_28
[4] Fractals and Fractional Calculus in Continuum Mechanics, vol. 378 of CISM Courses and Lectures, Springer, New York, NY, USA, 1997. · Zbl 0917.73004
[5] R. L. Magin, “Fractional calculus in bioengineering,” Critical Reviews in Biomedical Engineering, vol. 32, no. 1, pp. 1-104, 2004. · doi:10.1615/CritRevBiomedEng.v32.10
[6] M. D. Ortigueira and J. A. Tenreiro Machado, “Special issue on Fractional signal processing and applications,” Signal Processing, vol. 83, no. 11, pp. 2285-2286, 2003. · doi:10.1016/S0165-1684(03)00181-6
[7] B. M. Vinagre, I. Podlubny, A. Hernández, and V. Feliu, “Some approximations of fractional order operators used in control theory and applications,” Fractional Calculus & Applied Analysis, vol. 3, no. 3, pp. 231-248, 2000. · Zbl 1111.93302
[8] K. B. Oldham, “Fractional differential equations in electrochemistry,” Advances in Engineering Software, vol. 41, no. 1, pp. 9-12, 2010. · Zbl 1177.78041 · doi:10.1016/j.advengsoft.2008.12.012
[9] R. Metzler and J. Klafter, “Boundary value problems for fractional diffusion equations,” Physica A, vol. 278, no. 1-2, pp. 107-125, 2000. · Zbl 0984.82032 · doi:10.1016/S0378-4371(99)00503-8
[10] M. De la Sen, “Positivity and stability of the solutions of Caputo fractional linear time-invariant systems of any order with internal point delays,” Abstract and Applied Analysis, vol. 2011, Article ID 161246, 25 pages, 2011. · Zbl 1217.34124 · doi:10.1155/2011/161246
[11] I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1999. · Zbl 0924.34008
[12] A. Ashyralyev, “A note on fractional derivatives and fractional powers of operators,” Journal of Mathematical Analysis and Applications, vol. 357, no. 1, pp. 232-236, 2009. · Zbl 1175.26004 · doi:10.1016/j.jmaa.2009.04.012
[13] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Nrtherlands, 2006. · Zbl 1092.45003
[14] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Gordon and Breach Science Publishers, London, UK, 1993. · Zbl 0818.26003
[15] J.-L. Lavoie, T. J. Osler, and R. Tremblay, “Fractional derivatives and special functions,” SIAM Review, vol. 18, no. 2, pp. 240-268, 1976. · Zbl 0324.44002 · doi:10.1137/1018042
[16] C. Yuan, “Two positive solutions for (n-1,1)-type semipositone integral boundary value problems for coupled systems of nonlinear fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 930-942, 2012. · Zbl 1248.35225 · doi:10.1016/j.cnsns.2011.06.008
[17] M. De la Sen, R. P. Agarwal, A. Ibeas, and S. Alonso-Quesada, “On the existence of equilibrium points, boundedness, oscillating behavior and positivity of a SVEIRS epidemic model under constant and impulsive vaccination,” Advances in Difference Equations, vol. 2011, Article ID 748608, 32 pages, 2011. · Zbl 1219.34066 · doi:10.1155/2011/748608
[18] O. P. Agrawal, “Formulation of Euler-Lagrange equations for fractional variational problems,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 368-379, 2002. · Zbl 1070.49013 · doi:10.1016/S0022-247X(02)00180-4
[19] R. W. Ibrahim and S. Momani, “On the existence and uniqueness of solutions of a class of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 1-10, 2007. · Zbl 1123.34302 · doi:10.1016/j.jmaa.2006.12.036
[20] V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis, vol. 69, no. 8, pp. 2677-2682, 2008. · Zbl 1161.34001 · doi:10.1016/j.na.2007.08.042
[21] R. P. Agarwal, M. Benchohra, and S. Hamani, “Boundary value problems for fractional differential equations,” Georgian Mathematical Journal, vol. 16, no. 3, pp. 401-411, 2009. · Zbl 1179.26011 · doi:10.1007/s10440-008-9356-6
[22] A. Ashyralyev and B. Hicdurmaz, “A note on the fractional Schrödinger differential equations,” Kybernetes, vol. 40, no. 5-6, pp. 736-750, 2011. · doi:10.1108/03684921111142287
[23] A. Ashyralyev, F. Dal, and Z. Pınar, “A note on the fractional hyperbolic differential and difference equations,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4654-4664, 2011. · Zbl 1221.65212 · doi:10.1016/j.amc.2010.11.017
[24] A. Ashyralyev and Z. Cakir, “On the numerical solution of fractional parabolic partial differential equations,” AIP Conference Proceeding, vol. 1389, pp. 617-620, 2011.
[25] A. Ashyralyev, “Well-posedness of the Basset problem in spaces of smooth functions,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1176-1180, 2011. · Zbl 1217.34006 · doi:10.1016/j.aml.2011.02.002
[26] A. A. Kilbas and O. A. Repin, “Analogue of Tricomi’s problem for partial differential equations containing diffussion equation of fractional order,” in Proceedings of the International Russian-Bulgarian Symposium Mixed type equations and related problems of analysis and informatics, pp. 123-127, Nalchik-Haber, 2010.
[27] A. A. Nahushev, Elements of Fractional Calculus and Their Applications, Nalchik, Russia, 2010.
[28] A. V. Pshu, Boundary Value Problems for Partial Differential Equations of Fractional and Continual Order, Nalchik, Russia, 2005.
[29] N. A. Virchenko and V. Y. Ribak, Foundations of Fractional Integro-Differentiations, Kiev, Ukraine, 2007. · Zbl 1224.26024
[30] M. M. D\vzrba\vsjan and A. B. Nersesjan, “Fractional derivatives and the Cauchy problem for differential equations of fractional order,” Izvestija Akademii Nauk Armjanskoĭ SSR, vol. 3, no. 1, pp. 3-28, 1968.
[31] R. P. Agarwal, M. Benchohra, and S. Hamani, “A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions,” Acta Applicandae Mathematicae, vol. 109, no. 3, pp. 973-1033, 2010. · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[32] R. P. Agarwal, M. Belmekki, and M. Benchohra, “A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative,” Advances in Difference Equations, vol. 2009, Article ID 981728, 47 pages, 2009. · Zbl 1182.34103 · doi:10.1155/2009/981728
[33] R. P. Agarwal, B. de Andrade, and C. Cuevas, “On type of periodicity and ergodicity to a class of fractional order differential equations,” Advances in Difference Equations, vol. 2010, Article ID 179750, 25 pages, 2010. · Zbl 1194.34007 · doi:10.1155/2010/179750
[34] R. P. Agarwal, B. de Andrade, and C. Cuevas, “Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations,” Nonlinear Analysis, vol. 11, no. 5, pp. 3532-3554, 2010. · Zbl 1248.34004 · doi:10.1016/j.nonrwa.2010.01.002
[35] D. Araya and C. Lizama, “Almost automorphic mild solutions to fractional differential equations,” Nonlinear Analysis, vol. 69, no. 11, pp. 3692-3705, 2008. · Zbl 1166.34033 · doi:10.1016/j.na.2007.10.004
[36] G. M. N’Guérékata, “A Cauchy problem for some fractional abstract differential equation with non local conditions,” Nonlinear Analysis, vol. 70, no. 5, pp. 1873-1876, 2009. · Zbl 1166.34320 · doi:10.1016/j.na.2008.02.087
[37] G. M. Mophou and G. M. N’Guérékata, “Mild solutions for semilinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 2009, no. 21, 9 pages, 2009. · Zbl 1179.34002
[38] G. M. Mophou and G. M. N’Guérékata, “Existence of the mild solution for some fractional differential equations with nonlocal conditions,” Semigroup Forum, vol. 79, no. 2, pp. 315-322, 2009. · Zbl 1180.34006 · doi:10.1007/s00233-008-9117-x
[39] V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis, vol. 69, no. 10, pp. 3337-3343, 2008. · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[40] V. Lakshmikantham and J. V. Devi, “Theory of fractional differential equations in a Banach space,” European Journal of Pure and Applied Mathematics, vol. 1, no. 1, pp. 38-45, 2008. · Zbl 1146.34042
[41] V. Lakshmikantham and A. S. Vatsala, “Theory of fractional differential inequalities and applications,” Communications in Applied Analysis, vol. 11, no. 3-4, pp. 395-402, 2007. · Zbl 1159.34006
[42] A. S. Berdyshev, A. Cabada, and E. T. Karimov, “On a non-local boundary problem for a parabolic-hyperbolic equation involving a Riemann-Liouville fractional differential operator,” Nonlinear Analysis, vol. 75, no. 6, pp. 3268-3273, 2011. · Zbl 1242.35180
[43] R. Gorenflo, Y. F. Luchko, and S. R. Umarov, “On the Cauchy and multi-point problems for partial pseudo-differential equations of fractional order,” Fractional Calculus & Applied Analysis, vol. 3, no. 3, pp. 249-275, 2000. · Zbl 1033.35160
[44] B. Kadirkulov and K. H. Turmetov, “About one generalization of heat conductivity equation,” Uzbek Mathematical Journal, no. 3, pp. 40-45, 2006 (Russian).
[45] D. Amanov, “Solvability of boundary value problems for equation of higher order with fractional derivatives,” in Boundary Value Problems for Differential Equations, The Collection of Proceedings no. 17, pp. 204-209, Chernovtsi, Russia, 2008.
[46] D. Amanov, “Solvability of boundary value problems for higher order differential equation with fractional derivatives,” in Problems of Camputations and Applied Mathemaitics, no. 121, pp. 55-62, Tashkent, Uzbekistan, 2009. · Zbl 1196.35223
[47] M. M. Djrbashyan, Integral Transformations and Representatation of Functions in Complex Domain, Moscow, Russia, 1966.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.